Isomorphic classification of spaces of continuous functions...

Isomorphic classification of spaces of continuous functions on totally ordered compact sets

S. P. Gul'ko, A. V. Os'kin
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
9
Language:
english
Pages:
2
Journal:
Functional Analysis and Its Applications
DOI:
10.1007/bf01078181
Date:
January, 1975
File:
PDF, 152 KB
english, 1975
Conversion to is in progress
Conversion to is failed